International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 781-783
On a subgroup of the affine Weyl
Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 16 March 1999
Copyright © 2000 Muhammad A. Albar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study a subgroup of the affine Weyl group and
show that this subgroup is a homomorphic image of the triangle